# SDR SWAA2017102617412

- Difficulty date: October 24, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-7
- Aircraft serial: 28255
- Aircraft time: 42,455 hours, 27,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXIT SIGN COVER LENS MISSING.  INSTALLED COVER IAW AMM.
